# SDR DU4R2006384

- Difficulty date: April 7, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs1287-1320 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT L-27L FS 1287 - 1307 AND FS 1320.  REMOVED CORRODED SECTION OF LONGERON 27L FS 1290 TO 1338.  FABRICATED AND INSTALLED REPAIR LONGERON 60 INCHES FROM S1242886-7844 IAW MD-80 SRM 53-05D FIG 18 AND 51-10-3.
